Loading [MathJax]/jax/output/CommonHTML/config.js
Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta im. V. A. Steklova, 1984, Volume 166, Pages 91–106 (Mi tm2254)  

This article is cited in 11 scientific papers (total in 12 papers)

Sharp estimates in Hölder spaces and the exact Saint-Venant principle for solutions of the biharmonic equation

V. A. Kondrat'ev, J. Kopáček, D. M. Lekveishvili, O. A. Oleinik
Bibliographic databases:
UDC: 517.9
Language: Russian
Citation: V. A. Kondrat'ev, J. Kopáček, D. M. Lekveishvili, O. A. Oleinik, “Sharp estimates in Hölder spaces and the exact Saint-Venant principle for solutions of the biharmonic equation”, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 166, 1984, 91–106; Proc. Steklov Inst. Math., 166 (1986), 97–116
Citation in format AMSBIB
\Bibitem{KonKopLek84}
\by V.~A.~Kondrat'ev, J.~Kop\'a{\v{c}}ek, D.~M.~Lekveishvili, O.~A.~Oleinik
\paper Sharp estimates in H\"older spaces and the exact Saint-Venant principle for solutions of the biharmonic equation
\inbook Modern problems of mathematics. Differential equations, mathematical analysis and their applications
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 166
\pages 91--106
\mathnet{http://mi.mathnet.ru/tm2254}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=752171}
\zmath{https://zbmath.org/?q=an:0566.35045|0584.35038}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 166
\pages 97--116
Linking options:
  • https://www.mathnet.ru/eng/tm2254
  • https://www.mathnet.ru/eng/tm/v166/p91
  • This publication is cited in the following 12 articles:
    1. L. M. Kozhevnikova, A. A. Khadzhi, “O resheniyakh ellipticheskikh uravnenii s nestepennymi nelineinostyami v neogranichennykh oblastyakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 44–62  mathnet  crossref  zmath  elib
    2. S. F. Chichoyan, “Smoothness of Solutions of the Dirichlet Problem for the Biharmonic Equation in Nonsmooth 2D Domains”, Math. Notes, 98:6 (2015), 999–1001  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. F. Gilimshina, F. Kh. Mukminov, “On the decay of solutions of non-uniformly elliptic equations”, Izv. Math., 75:1 (2011), 53–71  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. I. M. Bikkulov, F. Kh. Mukminov, “Klassy edinstvennosti resheniya zadachi Rikke dlya ellipticheskikh uravnenii chetvertogo i shestogo poryadkov”, Ufimsk. matem. zhurn., 2:1 (2010), 35–51  mathnet  zmath  elib
    5. R. Kh. Karimov, L. M. Kozhevnikova, “Povedenie na beskonechnosti reshenii kvazilineinykh ellipticheskikh uravnenii vtorogo poryadka v neogranichennykh oblastyakh”, Ufimsk. matem. zhurn., 2:2 (2010), 53–66  mathnet  zmath
    6. A. R. Gerfanov, F. Kh. Mukminov, “Shirokii klass edinstvennosti resheniya dlya neravnomerno ellipticheskogo uravneniya v neogranichennoi oblasti”, Ufimsk. matem. zhurn., 1:3 (2009), 11–27  mathnet  zmath  elib
    7. L. M. Kozhevnikova, “Behaviour at infinity of solutions of pseudodifferential elliptic equations in unbounded domains”, Sb. Math., 199:8 (2008), 1169–1200  mathnet  crossref  crossref  mathscinet  isi  elib
    8. L. M. Kozhevnikova, “Anisotropic classes of uniqueness of the solution of the Dirichlet problem for quasi-elliptic equations”, Izv. Math., 70:6 (2006), 1165–1200  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V. A. Kondrat'ev, J. Kopáček, O. A. Oleinik, “On the continuity type on the boundary of nonregular domain of the generalized solution of the Dirichlet problem for biharmonic equation”, Math. USSR-Sb., 69:2 (1991), 607–620  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. D. M. Lekveishvili, “Unimprovable estimates in Hölder spaces for generalized solutions of the Dirichlet problem for a class of fourth order elliptic equations”, Math. USSR-Sb., 56:2 (1987), 429–446  mathnet  crossref  mathscinet  zmath
    11. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. V. A. Kondrat'ev, O. A. Oleinik, “Precise Hölder exponents for a generalized solution of the Dirichlet problem for the biharmonic equation that are defined by the geometry of the domain”, Russian Math. Surveys, 40:4 (1985), 193–194  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:585
    Full-text PDF :180
    References:2
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025